# SDR ASOA201000797

- Difficulty date: May 23, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 16,674 hours, 14,495 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SUPPORT BEAM LOWER AFT ANGLE IS CRACKED APPROX  .3 IN LENGTH.  REMOVED DAMAGED CARGO DOOR SUPPORT BEAM LOWER AFT ANGLE & INSTALLED NEW SERVICEABLE LOWER AFT ANGLE IAW SRM CH 51-42-21.
